On the oscillation of certain second-order nonlinear differential equations


Tiryaki A., ÇAKMAK D. , Ayanlar B.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.281, no.2, pp.565-574, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 281 Issue: 2
  • Publication Date: 2003
  • Doi Number: 10.1016/s0022-247x(03)00145-8
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.565-574

Abstract

In this paper, oscillation criteria for the nonlinear second-order ordinary differential equation (r(t)Psi(x(t))\x'(t)\(p-2)x'(t))' + c(t)f(x(t)) = 0